# SDR UALA2010091403422

- Difficulty date: September 14, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,280 hours, 20,577 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 8
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FAILED TO START, NO N2 ROTATION WITH START VALVE LIGHT ILLUMINATED. REPLACED NR 1 ENG STARTER CONTROL VALVE. OPS AND LEAK CHECK GOOD.
